Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015 (2015), Article ID 241683, 5 pages
Research Article

Coefficient Bounds for Certain Subclasses of -Fold Symmetric Biunivalent Functions

Department of Mathematics, Faculty of Arts and Science, Uludag University, 16059 Bursa, Turkey

Received 27 July 2015; Accepted 17 November 2015

Academic Editor: Ming-Sheng Liu

Copyright © 2015 Şahsene Altınkaya and Sibel Yalçın. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Şahsene Altınkaya and Sibel Yalçın, “Coefficient Bounds for Certain Subclasses of -Fold Symmetric Biunivalent Functions,” Journal of Mathematics, vol. 2015, Article ID 241683, 5 pages, 2015. doi:10.1155/2015/241683